Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Primitive trinomials of high degree

Authors: Eugene R. Rodemich and Howard Rumsey
Journal: Math. Comp. 22 (1968), 863-865
MSC: Primary 12.30
MathSciNet review: 0238813
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: New primitive polynomials $ (\bmod 2)$ of high degree were found by the methods described here. The polynomials are all trinomials; such trinomials are useful for generating pseudo-random sequences of 0's and $ 1$'s of long length [1].

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 12.30

Retrieve articles in all journals with MSC: 12.30

Additional Information

Article copyright: © Copyright 1968 American Mathematical Society